# SDR IXXA20220829001

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Part number: 114T410442
- Part serial: 000472
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #9 SLAT LOWER SURFACE OF T/E WEDGE HAS AMALL DELAMINATION AREA AT O/B UPPER CORNER OF WEDGE.
